# SDR HALA2017031200061

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 18,476 hours, 2,866 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE SERVICE, UNABLE TO FUEL RIGHT OUTER,  REMOVED AND REPLACED RIGHT OUTER INLET FUEL VALVE ACTUATOR. PER AMM 28-25-57-000-801-A. OPS CHECK OK . OK FOR SVC
